# SDR CA130116007

- Difficulty date: December 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF AND WHILE LEVELING OFF, THE PILOT OBSERVED RAPID RISE OF ITT AND TORQUE ON NR 1 ENGINE. THE PILOT SHUTDOWN THE ENGINE AND LANDED BACK AT POINT OF DEPARTURE WITHOUT ANY FURTHER INCIDENT.
